# SDR GLBA2013071900277

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,271 hours, 43,228 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS AN IRRITATING ODOR COMING FROM THE ENVIROMENTAL SYSTEM WITH THE BLOWERS ON.  MX STARTED LT AND RT ENGINES AND RAN WITH BLOWERS AND VCM ON, ODOR DISAPATED AFTER 20 MIN, NO FURTHER DISCREPANCY NOTED.
